# SDR MWEA030182

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 339 hours, 207 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11508801
- Part serial: 081C0659
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LEFT COCKPIT TEMPERATURE HIGH AND THEN LEFT PACK OVERHEAT ALERT CAME ON AND OFF AS TEMPERATURE WENT UP AND DOWN.  REMOVED AND REPLACED COCKPIT AIR TEMPERATURE CONTROLLER.
